Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
turd

just had my second visit to derm for accutane

she put me from 30mg a day to 70mg a day (7 tablets 10mg each)

any reasons why? what should i expect now

Share this post


Link to post
Share on other sites

They often bump up the dose after the first month or so, they did with me as well.. i went from 20 to 60mg. I think they usually start off with a low dose to see how your body reacts to it and also to help minimise the side effects/initial breakout etc. So don't worry it's normal, good luck! :angel:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×